Vol. 90, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The spectrum of the Laplacian on forms over a Lie group

Howard D. Fegan

Vol. 90 (1980), No. 2, 373–387
Abstract

Let G be a compact, semi-simple, connected and simply connected Lie group. Then the bundle of p-forms, denoted by Ωp has a Laplacian Δ : Ωp Ωp defined by the Riemannian structure on G. Then the problem of finding the eigenforms and corresponding eigenvalues is considered in this paper. Our solution is given in terms of the representation theory of G and is contained in the following.

Mathematical Subject Classification 2000
Primary: 58G25
Secondary: 22E70, 58A14, 10D40
Milestones
Received: 6 February 1979
Published: 1 October 1980
Authors
Howard D. Fegan